Cheeger constants of surfaces and isoperimetric inequalities, preprint


                 Boundaries and JSJ decompositions of CAT(0) groups  (with E. Swenson), preprint


                 Simply connected homogeneous continua are not separated by arcs  (with M. Kallipoliti), to appear in Topology Appl.


                   From Continua to R-trees  (with E. Swenson), Algebraic and Geometric Topology 6 (2006), p. 1759--1784


                 Group splittings and asymptotic topology   J. Reine Angew Math. 602, (2007) p. 1-16


                 JSJ decompositions for finitely presented groups and complexes of groups (with K.Fujiwara), GAFA, vol.16, No.1, p.70-125 (2006).


                 Quasi-isometry invariance of group splittings  Annals of Math., vol.161 (2005), no.2, p.759--830.


                 Quasi-isometries between groups with many ends (with K. Whyte) Comm. Math.  Helvetici 77, p.133-144 (2002)


                 Isoperimetric and Isodiametric Inequalities for Groups and Complexes  Journal of the LMS, v.62, p.97-106 (2000).


                 Deterministic aperiodic tile sets (with J.Kari), GAFA, vol. 9,No 2,p.353-369 (1999)


                 Quasi-flats in semi-hyperbolic groups  Proc. of AMS vol.126, No. 5, p.1267-1273 (1998)


                 Homogeneous trees are bilipschitz equivalent Geometriae Dedicata vol.54, p.301-306 (1995).


                 Strongly geodesically automatic groups are hyperbolic Inventiones Math., vol.121, p.323-334 (1995).


                 On the asymptotic cone of groups satisfying a quadratic isoperimetric inequality, J. of Diff. Geom., vol. 44 , p.789-806 (1996)


                 On the subquadratic isoperimetric inequality, in the book  Geometric Group Theory, de Gruyter 1995


                An algorithm to detect hyperbolicity,  in the book , Geometric and Computational Perspectives on Infinite  Groups, DIMACS 1996.